# SDR GTIA2025072839020

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N729NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11908
- Aircraft time: 3,241 hours, 1,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR COMING FROM PACKS THROUGHOUT FLIGHT, BECAME WORSE DURING DESCENT (MUSTY DIRTY SOCKS ) SWITCHED OFF PACK 1 AND SMELL WENT AWAY. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-C/W TSM 05-50-00-810-831-A FOUND ENG 1 PACK 1 TO BE CAUSE. PERFORMED DECONTAMINATION LEVEL A OF PACK 1 ENG 1 IAW AMM 21-00-00-615-802-A. NO ODORS OR FUME NOTED DURING DECONTAMINATION. A/C OK FOR SVC AT THIS TIME INSPECTION ENG 1 & 2 OIL LEVEL IAW AMM 12-13-79. OIL LEVEL GOOD.
